# SDR MASA99039

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cessna 310R
- Aircraft serial: 310R0959
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Row 11
- Component: Bruce, BC10020004
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5819 - CVG-PHL - CREW REPORTED THE EMERGENCY CEILING FLOODLIGHT AT ROW 11 INOP. MAINTENANCE REMOVED AND REPLACED THE BULB, OPS CHECK GOOD. AIRCRAFT WAS RETURNED TO SERVICE.  (M)
